# SDR ASAA2023010441419

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 70,906 hours, 36,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA RPTS L1 DOOR VERY DIFFICULT TO CLOSE SPECIFICALLY THE HANDLE HARD TO OPERATE. GROUNDED - YES. CLEANED, INSPECTED AND LUBRICATED L1 DOOR MULTIPLE OPERATIONAL CHECK GOOD. REF B737-700 AMM 12-25-11.
